Alert archive / California / Freeze Warnings in 2011
Freeze Warning 2, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this freeze warning at Feb 26, 2011, 5:40 AM PST for 7 counties in California. It took effect at Feb 27, 2011, 1:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2011, 5:40 AM PST (13:40 UTC)
- In effect from
- Feb 27, 2011, 1:00 AM PST
- Expired
- Feb 27, 2011, 8:00 AM PST
- In force
- 7 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Alameda County, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, San Benito County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 56 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 1.7 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
356 WWUS76 KMTR 261340 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 540 AM PST SAT FEB 26 2011 ...COLD TEMPERATURES EXPECTED OVER THE NORTH BAY TONIGHT INTO SATURDAY MORNING... .A VERY COLD AIR MASS HAS MOVED INTO THE AREA.THIS COLD AIR MASS COMBINED WITH CLEARING SKIES AND LIGHTER WINDS WILL PRODUCE FREEZING TEMPERATURES EARLY THIS MORNING IN THE NORTH BAY VALLEYS. FREEZING TEMPERATURES ARE EXPECTED LATE SATURDAY NIGHT AND SUNDAY MORNING IN THE VALLEYS OF THE NORTH BAY...THE EAST BAY VALLEYS...AND THE SALINAS VALLEY. CAZ506-262000- /O.NEW.KMTR.FZ.W.0002.110227T0900Z-110227T1600Z/ /O.CON.KMTR.FZ.W.0001.000000T0000Z-110226T1600Z/ NORTH BAY INTERIOR VALLEYS- 540 AM PST SAT FEB 26 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TIMING: TEMPERATURES WILL DROP INTO THE MID 20S TO AROUND 30 BY EARLY SATURDAY MORNING. EXPECT SEVERAL HOURS OF TEMPERATURES AT OR BELOW FREEZING. TEMPERATURES WILL RECOVER INTO THE MID 30S BY MID MORNING ON SATURDAY. TEMPERATURES WILL ONCE AGAIN DROP INTO THE 20S LATE SATURDAY NIGHT AND SUNDAY MORNING. * IMPACTS: PERSONS WHO ARE PLANNING ON BEING OUTDOORS SATURDAY MORNING OR SUNDAY MORNING AND ARE SUSCEPTIBLE TO COLD CONDITIONS SHOULD PLAN ACCORDINGLY. PLANTS SUSCEPTIBLE TO COLD TEMPERATURES SHOULD BE COVERED OR TAKEN INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PERSONS SHOULD MAKE SURE THEIR HEATING SYSTEMS ARE WORKING PROPERLY AND CHECK ON ELDERLY NEIGHBORS OR THOSE WHO ARE GREATLY IMPACTED BY COLDER CONDITIONS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ507-510-516-528-262000- /O.NEW.KMTR.FZ.W.0002.110227T0900Z-110227T1600Z/ NORTH BAY MOUNTAINS-EAST BAY INTERIOR VALLEYS- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 540 AM PST SAT FEB 26 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY. * TIMING: TEMPERATURES WILL DROP INTO THE MID 20S TO AROUND 30 BY EARLY SUNDAY MORNING. EXPECT SEVERAL HOURS OF TEMPERATURES AT OR BELOW FREEZING. TEMPERATURES WILL RECOVER INTO THE MID 30S BY MID MORNING ON SUNDAY. * IMPACTS: PERSONS WHO ARE PLANNING ON BEING OUTDOORS SUNDAY MORNING AND ARE SUSCEPTIBLE TO COLD CONDITIONS SHOULD PLAN ACCORDINGLY. PLANTS SUSCEPTIBLE TO COLD TEMPERATURES SHOULD BE COVERED OR TAKEN INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PERSONS SHOULD MAKE SURE THEIR HEATING SYSTEMS ARE WORKING PROPERLY AND CHECK ON ELDERLY NEIGHBORS OR THOSE WHO ARE GREATLY IMPACTED BY COLDER CONDITIONS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MHS
2 follow-up statements
120 WWUS76 KMTR 261556 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 756 AM PST SAT FEB 26 2011 ...COLD TEMPERATURES EXPECTED OVER THE NORTH BAY TONIGHT INTO SATURDAY MORNING... .A VERY COLD AIR MASS HAS MOVED INTO THE AREA. FREEZING TEMPERATURES ARE EXPECTED LATE SATURDAY NIGHT AND SUNDAY MORNING IN THE VALLEYS OF THE NORTH BAY...THE EAST BAY VALLEYS...AND THE SALINAS VALLEY. CAZ506-270400- /O.EXP.KMTR.FZ.W.0001.000000T0000Z-110226T1600Z/ /O.CON.KMTR.FZ.W.0002.110227T0900Z-110227T1600Z/ NORTH BAY INTERIOR VALLEYS- 756 AM PST SAT FEB 26 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY... ...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING... THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 8 AM PST THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY. * TIMING: TEMPERATURES WILL DROP THE 20S LATE SATURDAY NIGHT AND SUNDAY MORNING. EXPECT SEVERAL HOURS OF TEMPERATURES BELOW FREEZING. TEMPERATURES WILL RECOVER INTO THE MID 30S BY MID MORNING ON SUNDAY. * IMPACTS: PERSONS WHO ARE PLANNING ON BEING OUTDOORS SUNDAY MORNING AND ARE SUSCEPTIBLE TO COLD CONDITIONS SHOULD PLAN ACCORDINGLY. PLANTS SUSCEPTIBLE TO COLD TEMPERATURES SHOULD BE COVERED OR TAKEN INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PERSONS SHOULD MAKE SURE THEIR HEATING SYSTEMS ARE WORKING PROPERLY AND CHECK ON ELDERLY NEIGHBORS OR THOSE WHO ARE GREATLY IMPACTED BY COLDER CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ507-510-516-528-270400- /O.CON.KMTR.FZ.W.0002.110227T0900Z-110227T1600Z/ NORTH BAY MOUNTAINS-EAST BAY INTERIOR VALLEYS- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 756 AM PST SAT FEB 26 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY. * TIMING: TEMPERATURES WILL DROP INTO THE MID 20S TO AROUND 30 BY EARLY SUNDAY MORNING. EXPECT SEVERAL HOURS OF TEMPERATURES AT OR BELOW FREEZING. TEMPERATURES WILL RECOVER INTO THE MID 30S BY MID MORNING ON SUNDAY. * IMPACTS: PERSONS WHO ARE PLANNING ON BEING OUTDOORS SUNDAY MORNING AND ARE SUSCEPTIBLE TO COLD CONDITIONS SHOULD PLAN ACCORDINGLY. PLANTS SUSCEPTIBLE TO COLD TEMPERATURES SHOULD BE COVERED OR TAKEN INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PERSONS SHOULD MAKE SURE THEIR HEATING SYSTEMS ARE WORKING PROPERLY AND CHECK ON ELDERLY NEIGHBORS OR THOSE WHO ARE GREATLY IMPACTED BY COLDER CONDITIONS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
421 WWUS76 KMTR 262150 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 150 PM PST SAT FEB 26 2011 CAZ506-507-510-516-528-271600- /O.CON.KMTR.FZ.W.0002.110227T0900Z-110227T1600Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- EAST BAY INTERIOR VALLEYS- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 150 PM PST SAT FEB 26 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY FOR THE NORTH BAY INTERIOR VALLEYS AND MOUNTAINS...THE EAST BAY VALLEYS...THE SALINAS VALLEY...THE HOLLISTER VALLEY AND CARMEL VALLEY. * TIMING: TEMPERATURES WILL DROP INTO THE MID 20S TO AROUND 30 BY EARLY SUNDAY MORNING. EXPECT SEVERAL HOURS OF TEMPERATURES AT OR BELOW FREEZING. TEMPERATURES WILL RECOVER INTO THE MID 30S BY MID MORNING ON SUNDAY. * IMPACTS: PERSONS WHO ARE PLANNING ON BEING OUTDOORS SUNDAY MORNING AND ARE SUSCEPTIBLE TO COLD CONDITIONS SHOULD PLAN ACCORDINGLY. PLANTS SUSCEPTIBLE TO COLD TEMPERATURES SHOULD BE COVERED OR TAKEN INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PERSONS SHOULD MAKE SURE THEIR HEATING SYSTEMS ARE WORKING PROPERLY AND CHECK ON ELDERLY NEIGHBORS OR THOSE WHO ARE GREATLY IMPACTED BY COLDER CONDITIONS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this freeze warning went out at Feb 26, 5:10 AM PST, 30 minutes earlier.
Area forecast discussion, Feb 26, 5:10 AM PST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
510 AM PST SAT FEB 26 2011
...UNSEASONABLY COLD TEMPERATURES THIS WEEKEND...
.DISCUSSION...AS OF 4:10 AM PST SATURDAY...SHOWERS AND EVEN A FEW
THUNDERSTORMS CONTINUE OVER THE OCEAN...MOVING TO THE COAST AS AN
UPPER LEVEL LOW CONTINUES TO MOVE THROUGH THE DISTRICT. AS THESE
SHOWERS MOVES OVER THE COAST THEY HAVE DROPPED A MIX OF RAIN AND
SNOW. WE HAVE HAD SPOTTER REPORTS OF SNOW SHOWERS ABOVE 400 FEET IN
SAN FRANCISCO...SNOW SHOWERS IN FELTON...A MIX OF RAIN AND SNOW IN
CARMEL VALLEY...AND A MIX OF RAIN AND SNOW AT THE FORECAST OFFICE IN
MONTEREY. LOOKING AT THE CHP PAGE...THERE HAS BEEN A SIGNIFICANT
AMOUNT OF SNOW IN THE SANTA CRUZ MOUNTAINS.
UPPER LOW WILL CONTINUE THE CHANCE OF RAIN/SNOW SHOWERS TODAY...
EXCEPT FOR THE NORTH BAY VALLEYS WHICH WILL REMAIN DRY. THERE COULD
BE A FEW LINGERING SHOWERS THIS EVENING IN THE SOUTH. PLENTY OF
INSTABILITY WITH THE OCEAN TEMPS IN THE LOWER 50S...LEADING TO STEEP
LAPSE RATES WITH THE VERY COLD AIRMASS. THE FREEZE WARNING CONTINUES
THIS MORNING IN THE NORTH BAY VALLEYS WHERE TEMPS HAVE DROPPED INTO
THE 20S. HAVE KEPT THE CURRENT WINTER WEATHER ADVISORIES AND THE
WINTER STORM WARNING. HAVE ISSUED A FREEZE WARNING FOR LATE
TONIGHT/SUNDAY MORNING FOR THE NORTH BAY VALLEYS...EAST BAY VALLEY...
AND THE ENTIRE SALINAS VALLEY AS TEMPS IN THESE AREAS UNDER PARTLY
CLOUDY SKIES AND LIGHT WINDS DROPS INTO THE 20S. HAVE KEPT THE COAST
OUT OF THE FREEZE WARNING SINCE THE SFC FLOW WILL BE ONSHORE WITH
TEMPS MODIFIED BY THE OCEAN.
AS A WEAK RIDGE MOVES OVER THE DISTRICT SUNDAY SHOULD BE DRY. WITH
TEMPS ALOFT WARMING IT WILL BE MILDER AS WELL. THE DRY WEATHER WILL
BE SHORT-LIVED AS AN UPPER TROF DROPS SOUTH OUT OF BRITISH COLUMBIA
AND DEEPENS ALONG 130W. IT APPEARS THAT SUBTROPICAL MOISTURE COULD BE
ENTRAINED INTO THIS SYSTEM. WARM ADVECTION LIGHT RAIN WILL BEGIN IN
THE NORTH BAY SUNDAY NIGHT THROUGH MONDAY NIGHT. MODELS THEN BRING A
STRONGER SHORTWAVE INTO THE DISTRICT LATE TUESDAY INTO WEDNESDAY
LEADING TO HEAVIER AND MORE WIDESPREAD RAIN. DISTURBANCES ROTATING TO
THE COAST WILL KEEP THE THREAT FOR RAIN/SHOWERS INTO THE WEEKEND.
&&
.AVIATION...AS OF 5:10 AM SATURDAY...A FEW SHOWERS OF RAIN AND SNOW
AROUND THE AREA THIS MORNING. THEY ARE MOSTLY SCATTERED IN NATURE
SO FOR THE MOST PART VFR WILL PREVAIL. ICY CONDITIONS.
VICINITY OF KSFO...VFR WITH SHOWERS IN VICINITY. LIGHT WEST TO
NORTHWEST WIND.
KSFO BRIDGE APPROACH...VFR.
MONTEREY BAY AREA TERMINALS...AIRMASS INSTABILITY IS STRONGEST OVER
THE CENTRAL COAST THROUGH THE MORNING. THE NET RESULT WILL BE
ADDITIONAL SHOWERS OF RAIN AND SNOW.
&&
.MARINE...AS OF 5:10 AM SATURDAY MORNING...LESS STRUCTURE IN
CONVECTIVE CELLS OVER THE WATERS IN THE LAST COUPLE HOURS. MARINE
WEATHER STATEMENT WILL BE ALLOWED TO EXPIRE. DEEPEST INSTABILITY
SHIFTS TO THE CENTRAL COAST THIS MORNING SO STILL CAN'T RULE OUT AN
ISOLATED THUNDERSTORM.
.CLIMATE...HERE ARE RECORD LOW TEMPERATURES FOR SELECTED LOCATIONS
FOR FEBRUARY 26TH (SATURDAY) AND FEBRUARY 27TH (SUNDAY)
SAN FRANCISCO BAY AREA
.LOCATION...................FEB 26........FEB 27
SANTA ROSA................21/1913.......24/1962
SAN RAFAEL................32/1996.......29/1962
NAPA......................30/1945.......29/1942
SAN FRANCISCO.............37/1962.......38/1962
KSFO......................36/1971.......32/1951
OAKLAND...................38/1987.......39/2007
KOAK......................34/1962.......31/1962
RICHMOND..................35/1962.......34/1962
LIVERMORE.................26/1987.......25/1962
SAN JOSE..................33/1897.......28/1893
GILROY....................29/1971.......24/1962
MONTEREY BAY AREA
.LOCATION...................FEB 26........FEB 27
MONTEREY..................34/1971.......27/1962
SANTA CRUZ................30/1964.......25/1962
SALINAS...................28/1971.......25/1962
KSNS......................28/1935.......29/1962
KING CITY.................25/1964.......23/1962
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDY...SCA...PT ARENA TO PT PIEDRAS BLANCAS...10-60 NM
...SCA...PT ARENA TO PIGEON PT...0-10 NM
...WINTER WEATHER ADVISORY FOR SNOW SANTA CRUZ
MOUNTAINS UNTIL 10 AM SAT MRNG.
...WINTER WEATHER ADVISORY FOR SNOW MOUNTAINS OF SAN BENITO
AND INTERIOR MONTEREY COUNTY UNTIL 4 PM SAT AFTN.
...WINTER STORM WARNING FOR THE SANTA LUCIA MOUNTAINS
UNTIL 4 PM SAT AFTN.
...FREEZE WARNING...1-8 AM SATURDAY...NORTH BAY INTERIOR
VALLEYS.
&&
PUBLIC FORECAST: MHS
AVIATION/MARINE: CANEPA
CLIMATE: DH/BELL/DYKEMAHazardous weather outlook, Feb 26, 5:01 AM PST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 501 AM PST SAT FEB 26 2011 CAZ512-518-271315- SANTA CRUZ MOUNTAINS- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 501 AM PST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...SATURDAY AND SATURDAY NIGHT SNOW SHOWERS WILL TAPER OFF FROM NORTH TO SOUTH TODAY. THE WINTER WEATHER ADVISORY IS SET TO END AT 10 AM IN THE SAN FRANCISCO BAY AREA MOUNTAINS AND AT 4 PM FOR THE MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY. * WINTER WEATHER ADVISORY..SEE SFOWSWMTR WWUS46 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ACTIVE AND POTENTIALLY WET WEATHER PATTERN WILL DEVELOP NEXT WEEK. RAIN WILL BEGIN EARLY IN THE WEEK...AND COULD BECOME HEAVY BY TUESDAY NIGHT OR WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ517-271315- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 501 AM PST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...SATURDAY AND SATURDAY NIGHT SNOW SHOWERS WILL CONTINUE TODAY...AND SLOWLY TAPER OFF IN THE AFTERNOON. A WINTER STORM WARNING IS IN EFFECT UNTIL 4 PM SATURDAY AFTERNOON. * WINTER STORM WARNING...SEE SFOWSWMTR WWUS46 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ACTIVE AND POTENTIALLY WET WEATHER PATTERN WILL DEVELOP BY THE MIDDLE OF NEXT WEEK. RAIN COULD BECOME HEAVY BY TUESDAY NIGHT OR WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ506-507-510-516-528-271315- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- EAST BAY INTERIOR VALLEYS- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 501 AM PST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...SATURDAY AND SATURDAY NIGHT COLD TEMPERATURES WILL CONTINUE INTO EARLY SUNDAY MORNING. * FREEZE WARNING.....SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ACTIVE AND POTENTIALLY WET WEATHER PATTERN WILL DEVELOP NEXT WEEK. RAIN WILL BEGIN EARLY IN THE WEEK...AND COULD BECOME HEAVY BY LATE TUESDAY OR TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
Nearby
Freeze Warnings in California, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.